# SDR 031011

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1500 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STIFFENER ON BS 1500 FUSELAGE FRAME FWD SIDE IS CRACKED AT TOP ABOVE STR 39R.  STIFFENER REPLACED IAW B747 SRM 51-20-01 AND SRM 51-30-02.
